Communications in Mathematical Physics

, Volume 62, Issue 3, pp 235–245 | Cite as

Some remarks on the paper of Callias

  • R. Bott
  • R. Seeley
Article

Abstract

This paper discusses the topological setting of the preceding paper by Callias. In particular, an alternate way of deriving his results is outlined.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bott, R., Chern, S.S.: Hermitian vector bundles and the equidistribution of their holomorphic sections. Acta Math.114, 71–112 (1965)Google Scholar
  2. 2.
    Fedosov, B.V.: Analytical formulas for the index of elliptic operators. Trans. Mosc. Math. Soc.30, 159–240 (1974)Google Scholar
  3. 3.
    Hörmander, L.: The Weyl calculus of pseudo-differential operators (to appear)Google Scholar
  4. 4.
    Seeley, R.T.: Fredholm differential operators onR n. Preprint, Battelle Institute (1969)Google Scholar
  5. 5.
    Taylor, M.: Gelfand theory of pseudo-differential operators and hypoelliptic operators. Trans. Am. Math. Soc.153, 495–510 (1971)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • R. Bott
    • 1
  • R. Seeley
    • 2
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Department of MathematicsUniversity of MassachusettsDorchesterUSA

Personalised recommendations